where people touched by diabetes help each other.

Anyone taken Trazadone for sleep and had it cause a huge spike in glucose levels?

Submit
4 Answers
Columbus, OH
I did for about a week! Then I had to stop....it was also causing migraines

Franklin, GA
I started out at 50mg. Noticed a slight increase in my morning levels. When we upped the dose to 100mg, (taken at 10pm) I wake up by 2am with levels over 400 and with Keytones. I told my doctor, and he said he has "tons" of diabetic patients on it and none of them have had a problem with it. Yet when I come off of the medication, the spikes in my levels stop. Only bad thing is the withdrawal symptoms! Every other night I'm trying to take a low dose to taper off, but it still spikes my levels. Ugh! #frustrated

Columbus, OH
Yeah I was on 100mg and couldn't do it! That's the exact thing my docs said! They are just silly

Franklin, GA
Good to know it's not just me and my body being super weird! Oh well, back to no sleep until next months appointment :/

Submit